# SDR AWXA200300626

- Difficulty date: May 1, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323133520201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON CORNER FITTING AT AFT LOWER CORNER OF FORWARD CARGO DOOR CUTOUT.  MAINTENANCE REMOVED DAMAGED CORNER FITTING AT AFT LOWER CORNER OF FORWARD CARGO DOOR CUTOUT; FABRICATED A NEW REPLACEMENT FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 2-7 PG 7-22 & FIG 9-18 PG 23-36.
